Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have irregular periods, told fat on ovaries, taken gyneric, diane, now femolin. Gyneric with femolin, during periods?

hello sir,
i am a married woman. i got two kids. after second baby i got periods problems (now my second baby is of 2 years and 6 months). when i take pills i got periods but without pills no menses happened. my ultrasound report said that i got fats on my ovaries. Firstly doctors gave me gyneric, then diane 35 but my problem did not solved. Now a doctor gave femolin tablets(homoepathy). He said that this tablet will melt the fats on ovaries. My question is that can i take gyneric for periods during the use of femolin? and should i continue femolin during periods?pls note that four months have been passed for my last period date.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in the periods that you are having is due to polycystic ovaries. The hormonal imbalance that you are having can be corrected with allopathic treatment. It is best to follow only one doctor for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor